{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,3]],"date-time":"2026-09-03T12:19:01Z","timestamp":1788437941327,"version":"build-2803163510"},"reference-count":9,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","license":[{"start":{"date-parts":[[2026,9,1]],"date-time":"2026-09-01T00:00:00Z","timestamp":1788220800000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0"}],"content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2026,9]]},"DOI":"10.4103\/ijp.ijp_882_25","type":"journal-article","created":{"date-parts":[[2026,9,2]],"date-time":"2026-09-02T13:00:57Z","timestamp":1788354057000},"page":"605-607","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":0,"title":["Toxic erythema of chemotherapy presenting at scar and conventional sites: An atypical distribution"],"prefix":"10.4103","volume":"58","author":[{"given":"Akshay","family":"Meena","sequence":"first","affiliation":[{"name":"Department of Dermatology and STD, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tirekha Suyamprakasam","family":"Vimala","sequence":"additional","affiliation":[{"name":"Department of Dermatology and STD, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bheemanathi Hanuman","family":"Srinivas","sequence":"additional","affiliation":[{"name":"Department of Pathology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sivaranjini","family":"Ramassamy","sequence":"additional","affiliation":[{"name":"Department of Dermatology and STD, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2026,9,2]]},"reference":[{"key":"R1-20260903","first-page":"374","article-title":"Hand-foot syndrome with docetaxel: A five-case series","volume":"28","author":"Farhat","year":"2008","journal-title":"Ann Saudi Med"},{"key":"R2-20260903","doi-asserted-by":"crossref","first-page":"495","DOI":"10.1177\/2042098618776911","article-title":"Case series of docetaxel-induced dorsal hand-foot syndrome","volume":"9","author":"Patel","year":"2018","journal-title":"Ther Adv Drug Saf"},{"key":"R3-20260903","doi-asserted-by":"crossref","first-page":"276","DOI":"10.1111\/j.1365-2230.2007.02633.x","article-title":"Flagellate erythema induced by docetaxel","volume":"33","author":"Tallon","year":"2008","journal-title":"Clin Exp Dermatol"},{"key":"R4-20260903","doi-asserted-by":"crossref","first-page":"1210","DOI":"10.1093\/annonc\/mdi204","article-title":"Release of doxorubicin in sweat: First step to induce the palmar-plantar erythrodysesthesia syndrome?","volume":"16","author":"Jacobi","year":"2005","journal-title":"Ann Oncol"},{"key":"R5-20260903","doi-asserted-by":"crossref","first-page":"213","DOI":"10.3816\/SCT.2004.n.013","article-title":"Chemotherapy-induced palmar-plantar erythrodysesthesia syndrome: Etiology and emerging therapies","volume":"1","author":"Clark","year":"2004","journal-title":"Support Cancer Ther"},{"key":"R6-20260903","doi-asserted-by":"crossref","first-page":"524","DOI":"10.1016\/j.jaad.2008.05.018","article-title":"Toxic erythema of chemotherapy: A useful clinical term","volume":"59","author":"Bolognia","year":"2008","journal-title":"J Am Acad Dermatol"},{"key":"R7-20260903","doi-asserted-by":"crossref","first-page":"337","DOI":"10.1097\/DAD.0000000000002450","article-title":"Clinical and histopathologic spectrum of toxic erythema of chemotherapy: A series of 56 cases from a single institution","volume":"46","author":"Cole","year":"2024","journal-title":"Am J Dermatopathol"},{"key":"R8-20260903","doi-asserted-by":"crossref","first-page":"85","DOI":"10.4103\/ijdvl.IJDVL_11_17","article-title":"Involvement of scars in capecitabine induced hand foot syndrome","volume":"84","author":"Singh","year":"2018","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R9-20260903","doi-asserted-by":"crossref","first-page":"139","DOI":"10.5114\/ada.2018.72585","article-title":"Wound healing complications in oncological patients: Perspectives for cellular therapy","volume":"36","author":"Deptu\u0142a","year":"2019","journal-title":"Postepy Dermatol Alergol"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_882_25","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,9,3]],"date-time":"2026-09-03T12:03:50Z","timestamp":1788437030000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_882_25"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,9]]},"references-count":9,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2026]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_882_25","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2026,9]]},"assertion":[{"value":"2025-08-24","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2026-01-12","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}